Global existence of solutions for a weakly coupled system of semilinear damped wave equations

Kenji Nishihara, Yuta Wakasugi

    Research output: Contribution to journalArticle

    8 Citations (Scopus)

    Abstract

    In this paper, we consider the Cauchy problem for a weakly coupled system of semilinear damped wave equations. We prove the global existence of solutions for small data in the supercritical case for any space dimension. We also give estimates of the weighted energy of solutions and in a special case, we prove an almost optimal estimate. Moreover, in the subcritical case, we give an almost optimal estimate of the lifespan from both above and below.

    Original languageEnglish
    Pages (from-to)4172-4201
    Number of pages30
    JournalJournal of Differential Equations
    Volume259
    Issue number8
    DOIs
    Publication statusPublished - 2015

    Keywords

    • Critical exponent
    • Global existence
    • Lifespan
    • Semilinear damped wave equation
    • Weakly coupled system

    ASJC Scopus subject areas

    • Analysis

    Fingerprint Dive into the research topics of 'Global existence of solutions for a weakly coupled system of semilinear damped wave equations'. Together they form a unique fingerprint.

  • Cite this